Results 1 to 4 of 4
Opiate Withdrawal for the nth Time
  1. #1
    djayarr is offline New Member
    Join Date
    Dec 2012
    Posts
    2

    Default Opiate Withdrawal for the nth Time

    I've been as far as 4 days into withdrawals before. I'm about 13 hours or so into this, my most serious attempt. I've been taking around 4-5 up to as much as 10 (30 mg) Oxycodone for about 1 1/2 years now. Recently, due to lack of access to the pills, I've substituted them for >>>>>>. I've been smoking it, and it takes considerably less of it to put withdrawals at bay. For the last 3 weeks at least, I've taken about 6 "rips" a day or less of it off of foil. It's horrible, I know, but I think it's better than poking it into me. I've taken Suboxone off and on for months now, no more than 1/4 a day. I honestly don't believe i'm going to withdraw from them, as I never consistently used it.
    Like I said, I know what the prime of WD's feel like about 4 days in. I just couldn't stand it although it probably would've over and done with 11 months ago. I have been taking in considerably less opiates now than I was then. Then, I was taking or smoking at least 8-12 tablets a day and WD'ing after 2-3 hours.
    Such a ramble is only a product of my restlessness. I wish I could be JUST sick...THAT would be wonderful. At least sleep would be much easier. I kick and punch and turn every which way. It's almost 6 AM where I am in Hawaii and it seems I've insomniated through my first night. I'd take a blow to the head or crash to my body right now if it meant it'd be all over. Seriously, that's what it feels like anyway.
    I know all of you know what I mean and it's comforting seeing all these other posts. I've been doing this off the street for a while and where I am, and the people I do this with, a lot to us is a whole lot less than "a lot" is to even people who get it legally, let alone abuse it excessively.
    Honestly, it feels like typing this calmed me down and got me ready for the next couple weeks of hell. I'll be checking in quite frequently if I have any followers.
    Cold turkey never sounded so unappetizing in my life. At least I've got vitamins.
    Hopefully I can get my hands on some benzos too. Xannies would save my life right now!

  2. #2
    mottam is offline Advanced Member
    Join Date
    Jul 2009
    Location
    NorthEast
    Posts
    1,535

    Default

    dj:
    Welcome to the forum.
    Sorry for the late post. Many people post on "Need to Talk?" - that is where you may get more responses.

    Anyway - two really quick suggestions based on experience.
    1) You simply cannot get clean on your own. Going c/t, with no support group, is a recipe for failure. Find a group of clean people - AA, NA (my fellowship) CR, etc. A network of clean people will help you stay clean.
    You will be told you are not responsible for your disease (addiction), but you are responsible for your recovery. You need to do the footwork, my friend. So many people are willing to help - you need to reach out.

    2) You last comment is another recipe for disaster. Read some of the threads on here. Opiate w/d is a walk in the park compared to benzo w/d. I am not a doctor - so I cannot tell you that you do not need benzos - no one on this forum, unless they have a "MD" after their name - should give you that advice. What we can share is our experience. "Xannies" have ruined and even taken many peoples' lives. Please consult w/ a physician on this.

    In the end - you need to take the first concrete step(s). This post is a good first step. From my experience, I needed more than an on-line forum to recover. When you are alone at night, it is 1:00AM, and you are hearing those voices telling you to use - to pick up, the phone #'s you get from a recovery fellowship will save your life. A support network reacts in real time. This forum, while a fantastic resource for your recovery, cannot provide that aspect, that tool, which is vital to get you through those momentary thoughts, incredible urges to use.

    Best of luck.

    Kindest Regards.

    mottam
    Persistency is consistency

  3. #3
    djayarr is offline New Member
    Join Date
    Dec 2012
    Posts
    2

    Default

    hey thanks for the reply! forgot about this post. yes, thanks so much for the info.
    but the only reason i followed that plan was because it worked for 3 of my friends.
    and low and behold, it worked for me, too. i was able to not get addicted because of my will to be done with drugs, to just use it as maintenance to get off...
    i'm clean and sober since that post and haven't taken literally any drug, oxy/>>>>>>/benzos at all this month.
    i was confident in my plan and it worked out. the confidence was the biggest part. kind of a placebo.

    thank you again for your insights. i was just really crazy when i posted that...just needed to get it out.
    aloha and take care.

  4. #4
    Icannot is offline New Member
    Join Date
    Jan 2013
    Posts
    14

    Default

    I just read your posts and I know how u feel about your first post..I take opiates legally..w/ in last 8 months I had thyroid issues tat my primary care dr. Addressed then dropped me on my head so to speak..a regular 6mo visit with my post cancer dr. Saw my cancer markers increased so he did pet scan and found nodules On thyroid and sent me to an endocrinologist who diagnosed I needed thyroid for life because of nodules that my primary care dr wouldn't have found..anyway I have been seeing pain specialist for 13 yrs cause I have chronic neuropathy pain.. Oxycodone 10 mg 4 times a day and hydromorphone 8 mg up to 3times a day..also taking amitriptyline or was til primary care dr made me stop...I was also having nerves ablated to reduce pain so I wouldn't have to take so many opiates..with my neuropathy pain you either get relief from drugs like amitriptyline,lyrica,cymbalta...try going off and on all those with opiates and not going thru mood swings, sweats. Constipation then diarrhea..isolation, not wanting to bathe, and this is all the legally prescribed stuff!
    I never got high on opiates, Valium..honest..any more than 4 Valium 5mg or 4 tylenol 3would make me puke...
    Because the lidocaine injections sometimes worked and sometimes did not...I was thrown into 3 weeks of constant 4 oxy abd 4hydromorphone....a walking zombie..but now neuropathy noiceptor solution part 2has been put into place and I am now not on morphine equivalent to 60mg a day but 130mg a day..and a time release med at that..
    I have to go off the opiates and try the Amit.lyrica.cymbalta with no more narcotics..
    I am scared to go thru withdrawal and have been reading all poIsts..yours took my heart because I never have judged..for whatever reason we are on them..we cuss, want to overdose, who in the hell would miss me? I have a husband of 44yrs at least..I am not a dr but know drugs and until a man has a baby, don't tell me it doesn't hurt..even though it is prescribed drs have to tell patients how to withdraw ...they don't..
    I felt your pain and am so glad to read your second post..
    Anybody reading our tales take notice because it could be you either way..legal or not..withdrawal hurts and we know a "user for recreation" goes thru hell...but we that doctors practice on go thru hell also..
    Yes. Aa, and narc.anonymous are great but we legal people with pain who get into the opiate jungle have to find our way out..I don't have active cancer ...I was lucky ..snip,radiation, prayers and hopefully that issue will not pop up.do you know that patients with myeloma that rub out of pain meds cannot get them at emergency rooms?All of us who see pain specialists are in a data base and have to be given no pain meds except by pain specialists..my cancer doctor's nurse practitioner told me about the cancer patient stuck with our group also..that makes me livid for all of us...I cannot get hat out of my head...
    I have a big withdrawal ahead and hopefully it can be slow and as neuropathy pain hits, one of the other drugs can come on board..
    It is after 4 and I have meds for sleep but they do not help..I tried to go off the nighttime long acting med but I sweat and have stomach almost diarrhea, most of the time so heck, I wake up in so much burning jabbing pain in clitoral, skin around abdomen on fire..abdomen feels like whitehouse with Obama,left and rt wing in groups slugging it out.....so.....I take half hydromorphone then in 2 hrs another half so I can get out of fetal position and stop sweating...I drench so why try to go without the nighttime time release..I was hoping a couple ambien would let me sleep, they did, but instead of hoping to decrease dailydose by 30mg, the pain sobad,I had to take more for terrible breakthrupainnextday..
    Thanks for reading if anyone does..you are not alone..ineed a buddy,Godforbid a angel..I am a Christian Please helpmejesus.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22